Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the Gaussian primes on the line $ {\rm Im}(X)=1$

Author: M. C. Wunderlich
Journal: Math. Comp. 27 (1973), 399-400
MSC: Primary 65A05; Secondary 10A25
MathSciNet review: 0326973
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains a summary table of the author's computation of the Gaussian primes of the form $ a + i$. For the values $ x = 1000, 10000, 100000, 180000$, and 500000 (500000) 14000000, the following values are tabulated: $ G(x)$, the numbers of Gaussisn primes $ a + i$ with $ a \leqq 14000000;{\pi _1}(x)$, the number of primes $ \leqq x$ congruent to $ 1 mod 4$; $ {\pi _3}(x)$, the number of primes $ \leqq x$ congruent to $ 3 mod 4$; and $ G(x)/{\pi _3}(x)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 10A25

Retrieve articles in all journals with MSC: 65A05, 10A25

Additional Information

PII: S 0025-5718(1973)0326973-5
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia